| Catalog Number |
10736398 |
| Medical Device Problem Code |
Low Test Results (2458)
| Health Effect - Clinical Code |
Insufficient Information (4580)
| Date of Event |
07/06/2025
Type of Reportable Event
Death
Event or Problem Description
The customer reported that they received a discrepant low hco3 result of -17.3 on a since deceased patient that did not match clinical picture of the patient.The customer does not know if the patient was treated on the discrepant result.Repeated testing of a new sample gave a result of 12.8.The customer has not provided what their expected result was for this patient.Note this is the same patient as mdr 3002637618-2025-00055.This is for the other instrument.
Additional Manufacturer Narrative
Siemens has requested more information and instrument files for further investigation.Investigation will commence once information has been received.The customer has not alleged that the discrepant result caused or contributed to the patient death.However, siemens is filing this report in an abundance of caution due to the passing of the patient.The cause of this event is unknown.Note this is the same patient as mdr 3002637618-2025-00055.
Event or Problem Description
Update august 2025: the customer reported that they received a discrepant low hco3 result on a since deceased patient that did not match clinical picture of the patient.The expected values corresponded with the reference ranges.The patient came in for pulseless electrical activity arrest.There are no allegations of unnecessary treatment or procedures being performed, no delayed necessary treatments, and no harm being caused related to the device.Note this is the same patient as mdr 3002637618-2025-00055.This is for the other instrument.
Additional Manufacturer Narrative
Investigation was completed.The information provided by the customer was reviewed.Raw data files were not provided by the customer for further analysis, however a review of the card lot performance was conducted.Review of in-house data for the card lot under investigation is unable to confirm the customer¿s observed issue.Review of internal records do not identify any other production issues, deviations, or other escalations that would cause the customer¿s reported issue.No systemic pattern associated with a specific cause was observed.The cause of the customer¿s issue remains indeterminate.No systemic product problem identified.